MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 DOT PROV SP 4F DL MAX; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and is pending evaluation.Results are expected soon.
 
Event or Problem Description
It was reported by customer that leak noted from purple plastic hub by bedside nurse (b)(6) 2023 additional information received 06/19/2023 patient has history of aml who presents due to fatigue and hemoptysis with labs significant for severe thrombocytopenia.He received all previous care in mexico besides recent admission at osh and further research will need to be made into prior treatments.S/p bronchoscopy, biopsy, lp, intrathecal cytarabine.Fever s/p procedures on 6/9, spiked fever 6/10 am.Continues cefepime and linezolid.Plan to repeat blood and urine cultures after 24 hours since last draw if patient remains febrile.Plan to replace picc tomorrow due to hole in one of the lines, functionally patient only has single lumen picc.This event directly involved a patient.It did not involve an urgent/life threatening medical situation.Patient required placement of another picc line which always runs the risk of introduction infection.This rn is not aware of any medication interruption.New picc line was placed immediately.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Based on a review of available complaint information and an evaluation of the available sample evidence, the following was concluded: the complaint of leakage at the luer adapter was confirmed; however, the root cause was not identified.The product returned for evaluation was one 4fr d/l powerpicc provena catheter.Light usage residues were observed and needleless injection caps were attached to both luer adapters.An attempt to infuse water through the sample using a 12ml syringe revealed both lumens to be patent to infusion and aspiration; however, during pressurization, a leak was observed at the interface between the purple luer adapter and the needleless injection cap.No leaks were observed when pressurizing the purple luer adapter using various non-complainant accessories.Microscopic inspection of the purple luer adapter did not reveal any damage or deformity.Inspection of the leaking injection cap also did not reveal any damage or deformity.The observed leak appeared to caused by incompatibility between the catheter and the injection cap; however, no damage or deformity was discovered.Consequently, this complaint is confirmed as ¿cause unknown¿ at this time.H3 other text : evaluation findings are in section h.11.
 
Event or Problem Description
It was reported by customer that leak noted from purple plastic hub by bedside nurse (b)(6) 23.Additional information received (b)(6) 2023 patient has history of aml who presents due to fatigue and hemoptysis with labs significant for severe thrombocytopenia.He received all previous care in mexico besides recent admission at osh and further research will need to be made into prior treatments.S/p bronchoscopy, biopsy, lp, intrathecal cytarabine.Fever s/p procedures on 6/9, spiked fever 6/10 am.Continues cefepime and linezolid.Plan to repeat blood and urine cultures after 24 hours since last draw if patient remains febrile.Plan to replace picc tomorrow due to hole in one of the lines, functionally patient only has single lumen picc.This event directly involved a patient.It did not involve an urgent/life threatening medical situation.Patient required placement of another picc line which always runs the risk of introduction infection.This rn is not aware of any medication interruption.New picc line was placed immediately.

Brand Name
DOT PROV SP 4F DL MAX
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
becky garcia
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17234672
Report Number3006260740-2023-02700
Device Sequence Number5642969
Product Code LJS
UDI-Device Identifier00801741134326
UDI-Public(01)00801741134326
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberS3274108PD
Device Lot NumberREHN2442
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/13/2023
Supplement Date Received by Manufacturer12/14/2023
Initial Report FDA Received Date06/29/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age15 YR
Patient SexMale
Patient Weight47 KG
Patient EthnicityHispanic
Patient RaceWhite